Volume 37, Number 4
Preview Issue Next Issue

Abstract Only

Dongyang Shi and Junjun Wang

10.4208/jcm.1802-m2017-0198

J. Comp. Math., 37 (2019), pp. 437-457.

Purchase PDF 35 35 Article preview

Abstract Only

Li Guo, Hengguang Li and Yang Yang

10.4208/jcm.1804-m2017-0240

J. Comp. Math., 37 (2019), pp. 458-474.

Purchase PDF 38 38 Article preview

Abstract Only

Yuze Zhang, Yushun Wang and Yanhong Yang

10.4208/jcm.1805-m2017-0184

J. Comp. Math., 37 (2019), pp. 475-487.

Purchase PDF 38 38 Article preview

Abstract Only

Huoyuan Duan, Po-Wen Hsieh, Roger C.E. Tan and Suh-Yuh Yang

10.4208/jcm.1805-m2017-0192

J. Comp. Math., 37 (2019), pp. 488-524.

Purchase PDF 38 38 Article preview

Abstract Only

Houchao Zhang and Dongyang Shi

10.4208/jcm.1805-m2017-0256

J. Comp. Math., 37 (2019), pp. 525-542.

Purchase PDF 38 38 Article preview

Abstract Only

Weimin Han, Ziping Huang, Cheng Wang and Wei Xu

10.4208/jcm.1807-m2018-0035

J. Comp. Math., 37 (2019), pp. 543-560.

Purchase PDF 41 41 Article preview

Abstract Only

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang and Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 561-578.

Purchase PDF 32 32 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved